Lyrica and sun

Discussion in 'Fibromyalgia Main Forum' started by skyoncloud9, Jun 15, 2008.

  1. skyoncloud9

    skyoncloud9 New Member

    I was wondering if anyone is having problems with Lyrica and being out in the sun? I just don't feel well after being out, not sunburn, but my eyes seem more sensitive to the sun. My face feels like it is puffy, but don't see anything. Really Odd Maybe my body isn't use to being out. But, would like to hear what others have felt after being out.
  2. Debra49659

    Debra49659 New Member

    I've not noticed any problem like that...just some increased swelling of my feet. I would call the doctor to be on the safe side.

  3. CAAnnieB

    CAAnnieB New Member

    I went tubing on the river on Friday with my son's Youth Group from church. I was THRILLED that I actually was able to do this! I am amazed that my Fibro body was able to tolerate the exercise...6 months ago (before Lyrica), I wouldn't have even attempted this!

    Thanks to Lyrica, I'm now doing things that I haven't done in YEARS! HOWEVER...

    Yesterday afternoon; my sun-burned, lower legs started to hurt really bad & SWELL. It felt like my skin would pop if they swelled any more! I've never had such severe swelling of my legs & feet before.

    Last night, I noticed that it wasn't just my legs (where I am sunburned)that are swollen, but everywhere else on my body too. I feel puffy all over!

    Hmmm...I didn't think about it being connected to the Lyrica, but maybe things are worse because of the med. It's been a long time since I've been this sunburned, so I thought it was because of it.

    Today, I feel VERY tired & a bit nauseated. Am not sure if this is related to the sunburn & swelling.

    Funny thing is that Saturday (day after being on the river for 7 hours) I felt pretty great! I was SO excited that my body survived the day of sun & paddling! It seems strange that the leg/ body swelling didn't happen right away.

    I suppose that I should get out my Lyrica info to see if they warn about sun exposure.

    Hope that you feel better soon!

  4. katiebug61

    katiebug61 New Member

    I was just to visit my rheumatologist and asked him about being in the sun with the drugs I am on. Lyrica is one of them. He said that it shouldn't cause any problems, but.... I learned a long time ago that I am usually the exception to every rule. We are getting ready to go on vacation and I want to be prepared for any funky and abnormal possiblities! I know that if I am in the sun, I am sweating way easier and seem to get hot lots faster. Who knows if that is the sun, FM, my age(47) or the Lyrica! ha ha.. hang in there friends. We are NOT alone.
  5. lilaclover30

    lilaclover30 New Member

    I can nnotot stand the sun!!! When I come in from coffee with hubby and friends and getting the mail, i see circles and spots of yellow, and I feel really crumby. That's about 9:30 a.m. Ii thought it was just FM but Lyrica mioght be connected.

    Gentle Hugs,